U.S. doctors online nowAsk doctors free
ZA
A 22-year-old female asked:

sometimes very sleepy?

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Doctor can evaluate: Pregnancy is the most common cause of a missed period. If not pregnant, other causes of a late or missed period include: excessive weight loss or weight gain, increased exercising, emotional stress, having an illness, traveling, medicines (especially birth control pills), hormonal disorders, etc… a visit to one’s primary care doctor is a good idea if symptoms persist, recur, or are worrisome.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

CA
A 31-year-old member asked:

I feel so drowsy even several hours after I wake up. What can I do?

2 doctor answers6 doctors weighed in
Dr. Peter Kurzweil
Internal Medicine 50 years experience
Find out why.: If you r drowsy hours after u have slept, there is a definite problem. Many possibilities: adverse drug effect, abnormal sleep state, sleep disordered breathing, thryoid, heart or nervous system disorder...Probably the most common cause is depression. See a good primary care physician (if he says you r depressed without work-up, find another). Eat four times per day, drink more than 60 oz water.
CA
A 35-year-old member asked:

It's currently 4:30am, I have to get up at 7am. What can I do to help me fall asleep and/or get sleepy earlier?

2 doctor answers5 doctors weighed in
Dr. Jeffrey Pollard
ENT and Head and Neck Surgery 21 years experience
Try Excersize: A good work-out (appropriate for your body) at some point during the day may help you feel the need to rest at night. Give it a try!
Dr. Aaron Milstone
Pulmonology 27 years experience
I would just add that you should do the exercise during the day rather than before bed; exercise raises your body's core temperature and it can take 2-3 hours for it to go back down to normal (ie delaying sleep onset)
Dec 24, 2011
A 46-year-old member asked:

Does singular make you sleepy?

2 doctor answers3 doctors weighed in
Dr. SG Erman
Dr. SG Erman answered
Family Medicine 35 years experience
Not Likely: While any medication may cause any side effects, sleepiness or drowsiness is not reported as a common side effect of singulair (montelukast).
A 41-year-old member asked:

How to combat the sleepy side effects of a medicine?

1 doctor answer1 doctor weighed in
Dr. Alan Ali
Dr. Alan Ali answered
Psychiatry 32 years experience
Aldomet (methyldopate): Taking meds. At night, unless otherwise advised by your doctor.
A 35-year-old member asked:

Why is it that i feel so sleepy after eating sometimes?

1 doctor answer1 doctor weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Depends on the food: If you eat lots of carbohydrates, or "white foods" which affect the Insulin system, you may have postprandial hypoglycemia. Turkey with high levels of seratonin is often a thansgiving culprit. Your situation is common, and not an area of concern, but review your food experiences, as you will find some provocateurs and some non-sleep inducers.

Related questions

A 31-year-old male asked:
1 doctor answer1 doctor weighed in
A 30-year-old male asked:
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
2 doctor answers5 doctors weighed in
A 16-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 2, 2020

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.